# SDR SWAA2012112609846

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 24,723 hours, 16,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 5952883
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PACK COVER LOOSE.  RE-ATTACHED ESCAPE SLIDE LANYARD PER AMM 25-61-01.
